# SDR EISA20010100

- Difficulty date: June 17, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- Aircraft time: 78,266 hours, 53,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT-CABIN FLOORBEAM BS 1110 RBL 22 AFT SIDE EXFOLIATED AT NUT CLIP.  CUT OUT CORRODED SECTION OF THE UPPER FLANGE OF FLOORBEAM, FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIRS IAW B727 SRM 53-10-8 FIG 1.
